Discussions By Condition: Other Conditions

After effects of taking Cipro (Ciprofloxacin) help!

Posted In: Other Conditions 0 Replies
  • Posted By: lmiranda6
  • February 28, 2013
  • 02:20 AM

I'm new to this site and I'm not all too sure where I should place this post but either way, I hope someone can help me with this issue.
On Januray 2nd of this year I was taken to the emergency room for some serious nausea, fever, abdominal pain and bloating. I was diagnosed with a UTI and was prescribed to take Cipro and Pyridium for almost 2 weeks. During that time I got so sick that I couldn't finish the medicine! (I actually started feeling worse while taking the Cipro) Thankfully my UTI has been cleared but now I have been left with some really annoying stomach issues. I'm constantly dealing with a sour stomach and I can't stop burping! I used to eat everything and anything but now, I almost always feel 'off' even after eating a salad. I took Florastor for a week and a half and it has somewhat helped but it's been almost 2 months and I'm still not back to normal.
I've also been dealing with some anxiety because I'm an Emetophobe and the constant nauseous feelings have me on edge.
Any suggestions of what this could be??


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?